# SDR W8PA970533

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 3120621
- Condition: Loose
- Location: Cabin
- Component: 3005937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FUSELAGE EMERGENCY LIGHT JUST AFT OF WHEELWELL HAS LOOSE LENS.  REMOVED AND REPLACED EMERGENCY LIGHT LENS.  (X)
